| Model Number |
GALILEO® LAG SCREW INSERTER |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Visual evaluation showed the locking key and pinch guard are dissembled from the device.The weld of pin that hold it together has broken off.Device functioning could not be performed due to the damaged of the device.The most likely cause for the reported failure is user error.Instruments must be handled with care.Overtightening or rough handling of the instrument may result in bending or breakage.
Event or Problem Description
On (b)(6) 2022 it was reported by a sales representative via sems that an 5030-000 galileo® lag screw inserter had an issue.While doing an in-service on (b)(6) 2022, a small piece popped off and the handle is now broken.This was discovered during use with no impact to the patient.